Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/26323

Title: Deterministic representation for position-dependent random maps
Authors: Bahsoun, Wael
Bose, Christopher
Quas, Anthony
Issue Date: 2008
Publisher: © American Institute of Mathematical Sciences
Citation: BAHSOUN, W., BOSE, C. and QUAS, A., 2008. Deterministic representation for position-dependent random maps. Discrete and Continuous Dynamical Systems. Series A, 22 (3), pp.529-540.
Abstract: We give a deterministic representation for position dependent random maps and describe the structure of its set of invariant measures. Our construction generalizes the skew product representation of random maps with constant probabilities. In particular, we establish one-to-one correspondence between eigenfunctions corresponding to eigenvalues of unit modulus for the Frobenius-Perron (transfer) operator of the random map and for those of the skew. An immediate consequence is one-to-one correspondence between absolutely continuous invariant measures (acims) for the position dependent random map and acims for its deterministic representation.
Description: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems, Series A following peer review. The definitive publisher-authenticated version, BAHSOUN, W., BOSE, C. and QUAS, A., 2008. Deterministic representation for position-dependent random maps. Discrete and Continuous Dynamical Systems. Series A, 22 (3), pp.529-540, is available online at: https://doi.org/10.3934/dcds.2008.22.529.
Version: Accepted for publication
DOI: 10.3934/dcds.2008.22.529
URI: https://dspace.lboro.ac.uk/2134/26323
Publisher Link: https://doi.org/10.3934/dcds.2008.22.529
ISSN: 1078-0947
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
BBQ2008.pdfAccepted version201.68 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.